MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "tm contacted technical support on: 07/10/2019 regarding customer owned aquilex pump serial number (b)(4) and cart & scale serial (b)(4).The customer reported that the pump is not calculating deficit correctly.The rep would like to have this replaced along with the aquilex pump.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8877768
Report Number3002914049-2019-00009
Device Sequence Number11397485
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1